# SDR UIEA2020021100226

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,539 hours, 20,942 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Control Unit
- Part number: 21656
- Part serial: 00104
- Condition: Failed
- Location: Crew Oxygen
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW O2 EICAS PRESSURE INDICATION INOP (CREW OXYGEN SYSTEM, PRESSURE INDICATION (EICAS))( TRANSFERRED TO MDDR #124460 IAW 35-11-02-01, CAT 'B', DUE 12FEB20, OXYGEN PRESSURE CB COLLARED  ST 1837.  LP 1181412 - M2: REMOVED AND REPLACED VOLTAGE AVERAGING UNIT IAW AMM 35-11-06. OPS NORMAL AT THIS TIME. THIS CLEARS MDDR #124460. PLACARDS REMOVED. MCC NOTIFIED. )
